MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00557021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that the patient was transferred to this hospital for endoscopic retrograde cholangiopancreatography (ercp) with endoscopic ultrasonography (eus) guidance after unsuccessful ercp at an outside hospital.The procedure date is unknown.Patient underwent endoscopic retrograde cholangiopancreatography (ercp) with endoscopic ultrasonography (eus) guidance and laparoscopic cholecystectomy procedure and discharged on postoperative day four.It was reported the following devices were used in the procedure two jagwire revolution guidewires one.025 and one.035, another non-bsc guidewire, and a non-bsc single use 3 lumen sphincterotome.Post procedure, on (b)(6) 2022, two days after discharge, patient returned to the emergency room and ct scan showed a foreign body in the right upper quadrant consistent with piece of retained wire.The patient underwent diagnostic laparoscopy with exploratory laparotomy for removal of foreign body.Patient was discharged home two days later.
 
Additional Manufacturer Narrative
This event was reported to the fda via a voluntary medwatch report.The report number is 0501120000-2022-8009.(b)(4).

Brand Name
JAGWIRE REVOLUTION
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15801739
Report Number3005099803-2022-06570
Device Sequence Number5660311
Product Code OCY
UDI-Device Identifier08714729934998
UDI-Public08714729934998
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00557021
Device Catalogue Number56480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown